NMR line shapes in low-dimensional magnets

H. Okamoto, T. Karasudani, K. Nagano

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

The NMR line width is calculated for the one- and two-dimensional ferro- and antiferro-magnets in the high temperature region. The NMR line shape turns out to have a structure with double peaks which is quite different from the Lorentzian and the Gaussian type.

Original languageEnglish
Pages (from-to)49-50
Number of pages2
JournalPhysics Letters A
Volume58
Issue number1
DOIs
Publication statusPublished - Jul 26 1976

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'NMR line shapes in low-dimensional magnets'. Together they form a unique fingerprint.

Cite this